Publication Results



Code: 22/2015
Title: Flux form Semi-Lagrangian methods for parabolic problems
Date: Tuesday 5th May 2015
Author(s) : Bonaventura, L.; Ferretti, R.
Download link:
Abstract: A semi-Lagrangian method for parabolic problems is proposed, that extends previous work by the authors to achieve a fully conservative, flux-form discretization of linear and nonlinear diffusion equations. A basic consistency and convergence analysis are proposed. Numerical examples validate the proposed method and display its potential for consistent semi-Lagrangian discretization of advection--diffusion and nonlinear parabolic problems.

This report, or a modified version of it, has been also submitted to, or published on
Communications in Applied and Industrial Mathematics, Vol. 7, pp. 53-70, 2016